# SDR AWXA0000020

- Difficulty date: January 20, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335AW
- Make and model: Boeing 737-3U3
- Aircraft serial: 28740
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C270282SP
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING, NON ROUTINE LINE LP3213937, OVERHEAD BIN EMERGENCY LIGHT INOP AT SEAT 11 RT.  REMOVED AND REPLACED LIGHT RECEPTACLE.  OPS TESTED NORMAL.
